MathSciNet Relay Station
MathSciNet bibliographic data
MR1951508 (2003i:34060) 34B18 (34B15)
Karátson, J.; Simon, P. L. Exact multiplicitly for degenerate two-point boundary value problems with $p$-convex nonlinearity. Nonlinear Anal. 52 (2003), no. 6, 1569–1590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement